Macquarie University, Sydney Macquarie University ResearchOnline

Showing items 61 - 75 of 175.

Add to Quick Collection   All 175 Results

Sort:
 Add All Items to Quick Collection
Date: 2010
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/114704
Description: A heavy rainfall event associated with the passage of Tropical Storm Rachel (1999) over southern Taiwan was studied in which a conceptual model was proposed. In the model, Tropical Storm Paul (1999) p ... More
Full Text: Full Text
Reviewed: Reviewed
Authors: Mulligan, Joanne
Date: 2010
Subject Keyword: 010200 Applied Mathematics
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/110970
Description: 26 page(s)
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/182612
Description: A new method is developed to simulate the triangular distribution. The result is of interest from a practical as well as a theoretical viewpoint. The new method is surprisingly simple and is more effi ... More
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1145924
Description: A mathematically rigorous and numerically efficient approach, based on analytical regularization, for solving the scalar wave diffraction problem with a Dirichlet boundary condition imposed on an arbi ... More
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/134552
Description: Sustained droughts coupled with increasing pressure from urbanization severely test the ability of farmers to continue in agriculture. Understanding farmers' resilience to such pressures is increasing ... More
Reviewed: Reviewed
Date: 2009
Subject Keyword: 010200 Applied Mathematics
Language: eng
Resource Type: conference paper
Identifier: http://hdl.handle.net/1959.14/289339
Description: Deterministic long run average optimal control problems and, in particular, periodic optimization problems are related to certain infinite-dimensional linear programming (LP) problems, which can be ap ... More
Reviewed: Reviewed
Date: 2009
Subject Keyword: 010200 Applied Mathematics
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/312110
Description: We investigate relationships between the deterministic infinite time horizon optimal control problem with discounting, in which the state trajectories remain in a given compact set Y, and a certain in ... More
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/90425
Description: A heavy rainfall event in the Taiwan area associated with the interaction between Typhoon Babs (1998) and the East Asia winter monsoon is studied. Typhoon Babs is a case in point demonstrating the oft ... More
Full Text: Full Text
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/138693
Description: We consider the bond valuation problem when the short rate process is described by a Markovian regime-switching Hull–White model or a Markovian regime-switching Cox– Ingersoll–Ross model. In each of t ... More
Reviewed: Reviewed
Authors: Perera, Ryle
Date: 2009
Language: eng
Resource Type: book
Identifier: http://hdl.handle.net/1959.14/69640
Description: Major objectives of an investor are to minimize risk and maximize expected portfolio returns. International diversification is a natural means to these ends. We extend the search into the area of curr ... More
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/138678
Description: We study the pricing of an option when the price dynamic of the underlying risky asset is governed by a Markov-modulated geometric Brownian motion. We suppose that the drift and volatility of the unde ... More
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/138019
Description: A risk minimization problem is considered in a continuous-time Markovian regime-switching financial model modulated by a continuous-time, finite-state, Markov chain. We interpret the states of the cha ... More
Reviewed: Reviewed
Date: 2009
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/209637
Description: In this paper we propose a semiparametric model to fit medical cost data with a proportion of zero cost values. In our model, the unknown cumulative cost is defined to be a function of the failure tim ... More
Reviewed: Reviewed
Authors: Siu, Tak Kuen
Date: 2008
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/209680
Description: Discussion of Phelim Boyle and Sun Siang Liew's "Asset Allocation with Hedge Funds on the Menu" (NAAJ Volume 11, Number 4, December 2007)
Reviewed: Reviewed
Date: 2008
Subject Keyword: 010200 Applied Mathematics
Language: eng
Resource Type: conference paper
Identifier: http://hdl.handle.net/1959.14/1155061
Description: 26 page(s)
Reviewed: Reviewed